Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 6707649, 8 pages
Research Article

On Spectral Characterization of Nonuniform Hyperbolicity

1Birzeit University, Birzeit, State of Palestine
2School of Mathematics and Statistics, University of New South Wales, Sydney, NSW 2052, Australia
3Department of Mathematics, University of Rijeka, Rijeka, Croatia

Correspondence should be addressed to Davor Dragičević; ua.ude.wsnu@civecigard.d

Received 4 October 2017; Accepted 27 November 2017; Published 14 December 2017

Academic Editor: Yuri Latushkin

Copyright © 2017 Muna Abu Alhalawa and Davor Dragičević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muna Abu Alhalawa and Davor Dragičević, “On Spectral Characterization of Nonuniform Hyperbolicity,” Journal of Function Spaces, vol. 2017, Article ID 6707649, 8 pages, 2017.